# SDR C2XA11CL100

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 23,701 hours, 12,827 cycles
- Engine: Allsn AE3007A
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 15H0048PH
- Part serial: 0470
- Condition: Faulty
- Location: Rudder
- Part time: 8,626 hours, 6,993 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A RUDDER 1 & 2 INOP MESSAGE IN CLIMB AT FL340.  SWITCHING SYS 2 OFF CAUSED SYS 1 TO WORK NORMALLY.  THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX REPLACED THE RUDDER 2 PRESSURE SWITCH AND OPS CHECKS WERE GOOD.
